I have an 8 year old son that has been on multiple different medications for his ADHD. He started out on Ritilin and immediately developed a tick. He was blinking constantly. He was switched to Adderol and the blinking slowed but he developed another one. He would open his mouth as far as he could like he was trying to stretch his jaw out. He was switched to Clonidine and the ticks were still there. The dr had me take him off all of the medications during the summer so we knew they were all out of his system. All summer long the blinking continued. About a month before school started we started him on Focalin and it seemed to really help acedemically but the blinking got worse. He is now on Intuniv and the jaw thing has come back. Last year he went from barely passing the 2nd grade to getting straight A's. The medicine is helping him socially and acedemically but I am getting worried that there might be some underlying problem because the ticks have never gone away.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.